Initial boundary value problem of the generalized cubic double dispersion equation. (English) Zbl 1066.35087

Existence and uniqueness of the global generalized solution and the global classical solution to the initial boundary value problem of the generalized cubic double dispersion equation are proved. The authors also give sufficient conditions for the nonexistence of the global solution to the same problem. As applications of their results, they can prove that the above problem has a unique global generalized solution, while the problem of the double dispersion equation does not possess global generalized and classical solutions under certain assumptions.


35Q53 KdV equations (Korteweg-de Vries equations)
76B03 Existence, uniqueness, and regularity theory for incompressible inviscid fluids
35B30 Dependence of solutions to PDEs on initial and/or boundary data and/or on parameters of PDEs
35G25 Initial value problems for nonlinear higher-order PDEs
Full Text: DOI


[1] N.L. Pasternak, New Method for Calculation of Foundation on the Elastic Basement, Gosstroiizdat, Moscow (in Russian); N.L. Pasternak, New Method for Calculation of Foundation on the Elastic Basement, Gosstroiizdat, Moscow (in Russian)
[2] Samsonov, A. M.; Sokurinskaya, E. V., Energy exchange between nonlinear waves in elastic waveguides and external media, (Nonlinear Waves in Active Media (1989), Springer: Springer Berlin), 99-104 · Zbl 0687.73028
[3] Samsonov, A. M., Nonlinear strain waves in elastic waveguide, (Jeffrey, A.; Engelbrecht, J., Nonlinear Waves in Solids. Nonlinear Waves in Solids, CISM Courses and Lecture, vol. 341 (1994), Springer: Springer Wien) · Zbl 0806.73018
[4] Dodd, R., Solitons and Nonlinear Wave Equations (1984), Academic Press
[5] Samsonov, A. M., On existence of longitudinal strain solutions in an infinite nonlinearly elastic rod, Soviet Phys. Dokl., 4, 298-300 (1988) · Zbl 0671.73026
[6] Boussinesq, J., Théorie des ondes et des remous qui se propagent le long d’un canal rectangulaire horizontal, en Communiquant au liquide contenu dans ce cannal des vitesses sensiblement pareilles de la surface au fond, J. Math. Pure Appl., 17, 55-108 (1872) · JFM 04.0493.04
[7] Kano, T.; Nishida, T., A mathematical justification for Korteweg-de Vries equation and Boussinesq equation of water surface waves, Osaka J. Math., 23, 389-413 (1986) · Zbl 0622.76021
[8] Porubov, A. V., Strain solitary waves in an elastic rod with microstructure, Rend. Sem. Mat. Univ. Politec. Torino, 58, 189-198 (2000) · Zbl 1173.74305
[9] Makhankov, V. G., Dynamics of classical solitons (in non-integrable systems), Phys. Rep., 35, 1-128 (1978)
[10] Mangin, G. A., Physical and Mathematical Models of Nonlinear Wave in Solid (1994), Elsevier: Elsevier Amsterdam
[11] Samsonov, A. M., On Some Exact Travelling Wave Solutions for Nonlinear Hyperbolic Equation, Pitman Research Notes in Mathematics Series, vol. 227 (1993), Longman, pp. 123-132 · Zbl 0761.35066
[12] Samsonov, A. M.; Sokurinskaya, E. V., On the excitation of a longitudinal deformation soliton in a nonlinear elastic rod, Soviet Phys. Tech. Phys., 33, 989-991 (1988)
[13] Chen, G.; Wang, S., Existence and nonexistence of global solutions for the generalized IMBq equation, Nonlinear Anal., 36, 961-980 (1991) · Zbl 0920.35005
[14] Chen, G.; Xing, J.; Yang, Z., Cauchy problem for generalized IMBq equation with several variables, Nonlinear Anal., 26, 1255-1270 (1996) · Zbl 0866.35094
[15] Friedman, A., Partial Differential Equations of Parabolic Type (1964), Prentice Hall: Prentice Hall Englewood Cliffs, NJ · Zbl 0144.34903
[16] Hrusa, W. J., Global existence and asymptotic stability for a semilinear hyperbolic Volterra equation with large initial data, SIAM J. Math. Anal., 16, 110-134 (1985) · Zbl 0571.45007
[17] Lions, J. L., Quelques méthods de résolution des probléms aux limites non linéaires (1969), Dunod/Gauthier-Villars: Dunod/Gauthier-Villars Paris · Zbl 0189.40603
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.